# SDR DALA2018050202997

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF A/C-AFT CARGO COMPARTMENT FLOOR DIVIDER AT STA. 1510 HAS WIDESPREAD CORROSION. PROCURED REPLACEMENT AFT CARGO COMPARTMENT FLOOR DIVIDER FOR 1510 AND WILL BE INSTALLED ON T/C 5325-4006 DUE TO FLOOR DIVIDER WAS 100% EXFOLIATED.
